# SDR USAA950442

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Lt/Rt Mlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

MIA - FLT 1798 - AFTER TAKEOFF, THE RIGHT MAIN LANDING GEAR RED LIGHT ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE RED LIGHT EXTINGUISHED.  MAINTENANCE LUBRICATED THE LINKAGES AT THE LEFT DOOR LOCK MECHANISM AND ADJUSTED THE RIGHT GEAR DOOR LOCK MECHANISM AND SWITCHES.  GEAR INDICATION SYSTEM CHECKS NORMAL.  (M)
